Paul Norbury
Paul Norbury
Professor of Mathematics, University of Melbourne
Verified email at unimelb.edu.au - Homepage
Title
Cited by
Cited by
Year
Gromov–Witten invariants of ℙ1 and Eynard–Orantin invariants
P Norbury, N Scott
Geometry & Topology 18 (4), 1865-1910, 2014
692014
Quantum spectral curve for the Gromov–Witten theory of the complex projective line
P Dunin-Barkowski, M Mulase, P Norbury, A Popolitov, S Shadrin
Journal fŁr die reine und angewandte Mathematik (Crelles Journal) 2017 (726†…, 2017
452017
String and dilaton equations for counting lattice points in the moduli space of curves
P Norbury
Transactions of the American Mathematical Society 365 (4), 1687-1709, 2013
44*2013
Orbifold Hurwitz numbers and Eynard-Orantin invariants
N Do, O Leigh, P Norbury
arXiv preprint arXiv:1212.6850, 2012
422012
Counting lattice points in the moduli space of curves
P Norbury
arXiv preprint arXiv:0801.4590, 2008
422008
Quantum curves and topological recursion
P Norbury
Proceedings of Symposia in Pure Mathematics 93, 41-65, 2016
352016
Weil–Petersson volumes and cone surfaces
N Do, P Norbury
Geometriae Dedicata 141 (1), 93, 2009
312009
Vanishing cycles and monodromy of complex polynomials
WD Neumann, P Norbury
Duke Mathematical Journal 101 (3), 487-497, 2000
30*2000
Rational polynomials of simple type
WD Neumann, P Norbury
Pacific journal of mathematics 204 (1), 177-207, 2002
292002
Dubrovin’s superpotential as a global spectral curve
P Dunin-Barkowski, P Norbury, N Orantin, A Popolitov, S Shadrin
Journal of the Institute of Mathematics of Jussieu 18 (3), 449-497, 2019
242019
Topological recursion on the Bessel curve
N Do, P Norbury
arXiv preprint arXiv:1608.02781, 2016
242016
A new cohomology class on the moduli space of curves
P Norbury
arXiv preprint arXiv:1712.03662, 2017
232017
Notes on geometry and 3-manifolds
WD Neumann
Topology Atlas, 1996
231996
Unfolding polynomial maps at infinity
WD Neumann, P Norbury
arXiv preprint math/9910054, 1999
221999
Zero and infinite curvature limits of hyperbolic monopoles
S Jarvis, P Norbury
Bulletin of the London Mathematical Society 29 (6), 737-744, 1997
211997
A proof of Atiyah’s conjecture on configurations of four points in Euclidean three-space
M Eastwood, P Norbury
Geometry & Topology 5 (2), 885-893, 2001
192001
Topological recursion for irregular spectral curves
N Do, P Norbury
Journal of the London Mathematical Society 97 (3), 398-426, 2018
182018
Morse field theory
R Cohen, P Norbury
Asian Journal of Mathematics 16 (4), 661-712, 2012
18*2012
Hyperbolic monopoles and holomorphic spheres
MK Murray, P Norbury, MA Singer
arXiv preprint math/0111202, 2001
172001
Models of discretized moduli spaces, cohomological field theories, and Gaussian means
JE Andersen, LO Chekhov, P Norbury, RC Penner
Journal of Geometry and Physics 98, 312-339, 2015
162015
The system can't perform the operation now. Try again later.
Articles 1–20